# SDR MASA200500710

- Difficulty date: September 6, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 4,141 hours, 2,876 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6340 SAN - LEFT PACK TEMP SPIKES AND SMOKE IN FLT DECK WHEN CHANGING BLEED SOURCES.  MAINTENANCE COULD NOT DUPLICATE.
